# SDR DALA2016110908377

- Difficulty date: April 30, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTFLOW VALVE CUTOUT DOUBLER.  THE DOUBLER WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3, AND 51-10-4.
